Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 6, Number 3 (2002), 369-382.
REMARKS ON IMPLICIT VECTOR VARIATIONAL INEQUALITIES
In this paper, as a continuation of the authors’work, the existence of solutions of IVVI for noncompact valued multifunctions is provided under generalized pseudomonotonicity assumption. This generalizes Konnov and Yao’s results [6, Theorems 3.1 and 4.1]. Also another IVVI without the generalized pseudomonotonicity assumption is proposed and the existence of solutions of the IVVI is proved by using a selection theorem. This IVVI can be regarded as an extension of the VVI studied in Lee et al. .
Taiwanese J. Math., Volume 6, Number 3 (2002), 369-382.
First available in Project Euclid: 20 July 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 49J40: Variational methods including variational inequalities [See also 47J20] 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 47H05: Monotone operators and generalizations 54C60: Set-valued maps [See also 26E25, 28B20, 47H04, 58C06]
Kum, Sangho; Lee, Gue Myung. REMARKS ON IMPLICIT VECTOR VARIATIONAL INEQUALITIES. Taiwanese J. Math. 6 (2002), no. 3, 369--382. doi:10.11650/twjm/1500558302. https://projecteuclid.org/euclid.twjm/1500558302